MAUDE Adverse Event Report: CLARUS MEDICAL, LLC 2233-513 DIGITAL CHANNEL SCOPE

CLARUS MEDICAL, LLC 2233-513 DIGITAL CHANNEL SCOPE
Model Number 2233-513
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
2233-513 digital channelscope lacked sufficient adhesive which caused irrigation leak into 5190-500 control module.
 
Event or Problem Description
During the case 12/3/25 they had an issue with a model 2233-513 digital channelscope (lot 520504) leaking irrigation fluid out of the image connector and into the digital control module.No reported patient injury.

Brand Name
2233-513 DIGITAL CHANNEL SCOPE
Common Device Name
CHANNEL SCOPE
Manufacturer (Section D)
CLARUS MEDICAL, LLC
13355 10th ave n
suite 110
plymouth MN 55441
Manufacturer (Section G)
CLARUS MEDICAL, LLC
13355 10th ave n
suite 110
plymouth MN 55441
Manufacturer Contact
mark brown
13355 10th ave n
suite 110
plymouth, MN 55441
7635258403
MDR Report Key23953012
Report Number2183911-2025-00002
Device Sequence Number7875301
Product Code GWG
UDI-Device Identifier00810004820012
UDI-Public(01)00810004820012(17)280402(10)520504
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223615
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Risk Manager
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2233-513
Device Catalogue Number2233-513
Device Lot Number520504
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown